The Annals of Mathematical Statistics

A Property of Additively Closed Families of Distributions

Edwin L. Crow

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 3 (1958), 892-897.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706546

Digital Object Identifier
doi:10.1214/aoms/1177706546

Mathematical Reviews number (MathSciNet)
MR93804

Zentralblatt MATH identifier
0088.11501

JSTOR
links.jstor.org

Citation

Crow, Edwin L. A Property of Additively Closed Families of Distributions. Ann. Math. Statist. 29 (1958), no. 3, 892--897. doi:10.1214/aoms/1177706546. https://projecteuclid.org/euclid.aoms/1177706546


Export citation